# SDR DALA1158270920

- Difficulty date: October 15, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N920DL
- Make and model: Doug MD-88
- Aircraft serial: 49644
- Aircraft time: 62,051 hours, 47,414 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Bs 197
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV,  TWO CRACKS WERE FOUND ON FUSELAGE SKIN AT STA 197 BETWEEN LONGERON 16-17 OF .125 INCH LENGTH AND ANOTHER BETWEEN LONGERON 12 AND 13 OF .093 INCH AT DOOR STOP.  ADJUST HOLES OF THE FWD PASSENGER DOOR JAMB LT SIDE REPAIRED IAW SRM 53-05D FIG 114.
